Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 17, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 1, 2017, 8:43 AM CST for 6 counties in Tennessee. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 8:43 AM CST (14:43 UTC)
- Expired
- Mar 1, 2017, 9:19 AM CST
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, White County, TN
The radar
The Knoxville radar (KMRX), 128 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 8:45 AM CST | TSTM WND DMG | Clarkrange, TN | TREES DOWN AT FRANKLIN LOOP....TREE FELL ON A CAR...SHINGLE DAMAGE TO SOME HOMES. |
| Mar 1, 9:01 AM CST | TSTM WND DMG | Crossville, TN | A FEW SMALL TREES DOWN ACROSS THE COUNTY. |
| Mar 1, 9:20 AM CST | TSTM WND DMG | Crossville, TN | A FEW SMALL TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 4:57 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted.
956
WUUS54 KOHX 011443
SVROHX
TNC035-049-133-137-141-185-011530-
/O.NEW.KOHX.SV.W.0017.170301T1443Z-170301T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
843 AM CST WED MAR 1 2017
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southeastern Overton County in Middle Tennessee...
Eastern Pickett County in Middle Tennessee...
Cumberland County in Middle Tennessee...
Northeastern White County in Middle Tennessee...
Southeastern Putnam County in Middle Tennessee...
Fentress County in Middle Tennessee...
* Until 930 AM CST
* At 843 AM CST, severe thunderstorms were located along a line
extending from near Mount Pisgah to 12 miles east of Sparta, moving
east at 90 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Crossville, Jamestown, Fairfield Glade, Monterey, Crab Orchard,
Allardt, Pleasant Hill, Grimsley, Cumberland Mountain State Park,
Slate Springs, Virgin Falls State Natural Area, Pall Mall, Lake
Tansi, Clarkrange, Crawford and Pickett State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.
LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3613 8487 3608 8483 3609 8480
3600 8472 3591 8468 3583 8477 3582 8481
3585 8547 3662 8501 3660 8479 3640 8466
TIME...MOT...LOC 1443Z 262DEG 77KT 3661 8489 3589 8526
HAIL...<.75IN
WIND...70MPH
$$
Whitehead3 follow-up statements
210
WWUS54 KOHX 011453
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
853 AM CST WED MAR 1 2017
TNC035-049-133-137-141-185-011530-
/O.CON.KOHX.SV.W.0017.000000T0000Z-170301T1530Z/
Overton TN-Pickett TN-Cumberland TN-White TN-Putnam TN-Fentress TN-
853 AM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CST
FOR SOUTHEASTERN OVERTON...EASTERN PICKETT...CUMBERLAND...EAST
CENTRAL WHITE...EAST CENTRAL PUTNAM AND FENTRESS COUNTIES...
At 852 AM CST, severe thunderstorms were located along a line
extending from Great Meadows Campsites to 6 miles southwest of
Crossville, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Crossville, Jamestown, Fairfield Glade, Crab Orchard, Allardt,
Pleasant Hill, Grimsley, Cumberland Mountain State Park, Slate
Springs, Pall Mall, Lake Tansi, Clarkrange, Crawford and Pickett
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.
LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3608 8483 3609 8480 3600 8472
3591 8468 3583 8477 3582 8481 3585 8528
3645 8511 3662 8501 3660 8479 3640 8466
TIME...MOT...LOC 1452Z 252DEG 88KT 3662 8469 3590 8514
HAIL...<.75IN
WIND...60MPH
$$
Whitehead077
WWUS54 KOHX 011506
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
906 AM CST WED MAR 1 2017
TNC133-141-185-011514-
/O.CAN.KOHX.SV.W.0017.000000T0000Z-170301T1530Z/
Overton TN-White TN-Putnam TN-
906 AM CST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OVERTON...EAST
CENTRAL WHITE AND EAST CENTRAL PUTNAM COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.
LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3608 8483 3609 8480 3600 8472
3591 8468 3583 8477 3582 8481 3584 8512
3641 8499 3661 8489 3660 8479 3640 8466
TIME...MOT...LOC 1504Z 258DEG 65KT 3667 8458 3593 8491
$$
TNC035-049-137-011530-
/O.CON.KOHX.SV.W.0017.000000T0000Z-170301T1530Z/
Pickett TN-Cumberland TN-Fentress TN-
906 AM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CST
FOR NORTHEASTERN PICKETT...CENTRAL CUMBERLAND AND FENTRESS
COUNTIES...
At 904 AM CST, severe thunderstorms were located along a line
extending from Co-Operative to near Fairfield Glade, moving east at
65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Crossville, Jamestown, Fairfield Glade, Crab Orchard, Allardt,
Grimsley, Lake Tansi, Cumberland Mountain State Park, Slate Springs,
Clarkrange and Pickett State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.
LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3608 8483 3609 8480 3600 8472
3591 8468 3583 8477 3582 8481 3584 8512
3641 8499 3661 8489 3660 8479 3640 8466
TIME...MOT...LOC 1504Z 258DEG 65KT 3667 8458 3593 8491
HAIL...<.75IN
WIND...60MPH
$$
Whitehead794
WWUS54 KOHX 011519
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
919 AM CST WED MAR 1 2017
TNC035-049-137-011528-
/O.CAN.KOHX.SV.W.0017.000000T0000Z-170301T1530Z/
Pickett TN-Cumberland TN-Fentress TN-
919 AM CST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKETT...CENTRAL
CUMBERLAND AND FENTRESS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.
LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3608 8483 3609 8480 3600 8472
3591 8468 3583 8477 3582 8481 3584 8512
3641 8499 3661 8489 3660 8479 3640 8466
TIME...MOT...LOC 1516Z 262DEG 77KT 3671 8424 3597 8457
$$
WhiteheadWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 7:58 AM CST, 45 minutes earlier.
Area forecast discussion, Mar 1, 7:58 AM CST, 45 minutes before
Area Forecast Discussion National Weather Service Nashville TN 758 AM CST Wed Mar 1 2017 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Have updated the suite of forecast products to remove Houston, Stewart, and Montgomery Counties from tornado watch number 53. && .AVIATION... 12Z TAF DISCUSSION. A band of strong to severe thunderstorms will move eastward near 60kt across Mid Tn this morning. Wind gusts in excess of 40kt are expected with the storms at all sites, with locally severe gusts over 60kt, and hail is likely. Isolated tornadoes are possible. Main time for storms at CKV will be 12Z-14Z, for BNA 13Z-15Z, and for CSV 15Z-18Z. Mainly MVFR conditions will be observed, but brief IFR with the TSRA. Improvement to VFR will occur at all sites by evening as winds become northwest with a frontal passage. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........13
Hazardous weather outlook, Mar 1, 7:55 AM CST, 48 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 755 AM CST Wed Mar 1 2017 TNZ007>011-024>034-056>066-075-077>080-093>095-021400- Robertson-Sumner-Macon-Clay-Pickett-Humphreys-Dickson-Cheatham- Davidson-Wilson-Trousdale-Smith-Jackson-Putnam-Overton-Fentress- Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon- De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren- Wayne-Lawrence-Giles- 755 AM CST Wed Mar 1 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight A line of showers and thunderstorms, of which some of the thunderstorms within and possible just ahead of this line could reach strong to severe thresholds, will move across Middle Tennessee this morning through the early afternoon hours. With any strong to severe thunderstorms that do occur, damaging winds will be the main concern, although large hail, the formation of a few tornadoes, and brief heavy rainfall from the stronger showers and thunderstorms resulting in localized minor flooding could also occur. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will continue to be needed through the morning hours today. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 mph (Measured) Structural Damage Trees or Power Lines Down TNZ005-006-023-021400- Stewart-Montgomery-Houston- 755 AM CST Wed Mar 1 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. 31
In the hours before
Special weather statement, Mar 1, 8:17 AM CST, 26 minutes before
Special Weather Statement National Weather Service Nashville TN 817 AM CST WED MAR 1 2017 TNZ056>058-093-011445- Hickman TN-Wayne TN-Lewis TN-Perry TN- 817 AM CST WED MAR 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...NORTHEASTERN WAYNE... SOUTHERN PERRY AND SOUTHWESTERN HICKMAN COUNTIES UNTIL 845 AM CST... At 816 AM CST, Doppler radar was tracking a strong thunderstorm 9 miles south of Linden, moving northeast at 55 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hohenwald, Flatwoods, Gordonsburg and Kimmins. A tornado watch remains in effect until 1000 AM CST for Middle Tennessee. LAT...LON 3536 8787 3551 8797 3577 8751 3549 8733 TIME...MOT...LOC 1416Z 240DEG 49KT 3547 8784 10
Local storm report, Mar 1, 8:21 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
821 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM TSTM WND DMG 4 NNE NASHVILLE 36.22N 86.76W
03/01/2017 DAVIDSON TN FACEBOOK
FACEBOOK POST OF DAMAGE TO HOUSE AND OUT BUILDING ON
MORNINGSIDE DRIVE. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER OHX1700100
FBORDENLocal storm report, Mar 1, 8:24 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
824 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG PORTLAND 36.59N 86.52W
03/01/2017 SUMNER TN EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS POWER POLES SNAPPED AND
TREE LIMBS ON HOUSES IN PORTLAND ON HIGHWAY 109. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER OHX1700101
FBORDENLocal storm report, Mar 1, 8:27 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
827 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM LIGHTNING WESTMORELAND 36.56N 86.25W
03/01/2017 SUMNER TN EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS LIGHTNING STUCK A HOUSE IN
WESTMORELAND. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER OHX1700102
FBORDENLocal storm report, Mar 1, 8:37 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
837 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM TSTM WND DMG 6 NNE DOVER 36.56N 87.79W
03/01/2017 STEWART TN 911 CALL CENTER
911 REPORTED A FEW TREES DOWN ON JOINER HOLLOW ROAD.
&&
CORRECTED REMARKS
EVENT NUMBER OHX1700088
SHLocal storm report, Mar 1, 8:39 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
839 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND GST 8 SW DICKSON 35.99N 87.49W
03/01/2017 M65 MPH DICKSON TN TRAINED SPOTTER
MEASURED WIND GUSTS OF 60 TO 65 MPH AND HALF INCH HAIL.
0630 AM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
03/01/2017 MONTGOMERY TN NEWSPAPER
*** 1 INJ *** A LARGE TREE FELL THROUGH A MOBILE HOME
ON RILEY ROAD. A 12 YEAR OLD BOY WAS INJURED. OTHER
MOBILE HOMES AND CARS WERE DAMAGED AS WELL. TIME WAS
ESTIMATED BY RADAR.
0636 AM HAIL 9 SSW BURNS 35.92N 87.35W
03/01/2017 E1.00 INCH HICKMAN TN PUBLIC
PICTURE OF 1 INCH FROM PUBLIC VIA SOCIAL MEDIA.
0648 AM TSTM WND DMG 5 SSW FAIRVIEW 35.90N 87.14W
03/01/2017 WILLIAMSON TN PUBLIC
WEB SPOTTER REPORT OF FENCE BLOWN APART AND TREES DOWN.
0654 AM TSTM WND DMG 2 SW NASHVILLE 36.14N 86.81W
03/01/2017 DAVIDSON TN PUBLIC
NWSCHAT REPORT OF TREES THAT FELL NEAR THE VANDERBUILT
FOOTBALL STADIUM AND LANDED ON TWO VEHICLES. TIME
ESTIMATED BY RADAR.
0700 AM TSTM WND DMG 7 W FRANKLIN 35.93N 86.97W
03/01/2017 WILLIAMSON TN FACEBOOK
WEB REPORT OF SEVERAL TREES DOWN NEAR HIGHWAY 46 AND
WADDELL ROAD. TIME ESTIMATED VIA RADAR.
0700 AM TSTM WND DMG 2 W SPRINGFIELD 36.50N 86.91W
03/01/2017 ROBERTSON TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTS TREES DOWN ACROS THE COUNTY.
NO REPORTS OF STRUCTURAL DAMAGE.
0705 AM HAIL FRANKLIN 35.93N 86.84W
03/01/2017 E1.00 INCH WILLIAMSON TN TRAINED SPOTTER
ONE INCH HAIL REPORT IN FRANKLIN.
0705 AM TSTM WND DMG 1 NNW BELLE MEADE 36.12N 86.86W
03/01/2017 DAVIDSON TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES AND POWER LINES
DOWN... ALONG WITH A CAR POSSIBLE BEING FLIPPED. TIME
ESTIMATED BY RADAR.
0706 AM TSTM WND DMG 2 SW BRENTWOOD 35.97N 86.81W
03/01/2017 WILLIAMSON TN FACEBOOK
PICTURES OF DAMAGE TO SEVICE CLEAN IN BRENTWOOD. LARGE
MEDAL DOORS BLOWN IN.
0706 AM TSTM WND DMG 4 NNE NASHVILLE 36.22N 86.76W
03/01/2017 DAVIDSON TN FACEBOOK
FACEBOOK POST OF DAMAGE TO HOUSE AND OUT BUILDING ON
MORNINGSIDE DRIVE. TIME ESTIMATED FROM RADAR.
0712 AM TSTM WND DMG 5 NNW NOLENSVILLE 36.01N 86.67W
03/01/2017 DAVIDSON TN EMERGENCY MNGR
EMA REPORTS TREES AND POWER POLES DOWNI IN SOUTHEAST
DAVIDSON COUNTY ON PETTUS ROAD.
0718 AM TSTM WND DMG 2 NNE GREEN HILL 36.26N 86.56W
03/01/2017 WILSON TN FACEBOOK
FACEBOOK REPORT OF TREES DOWN NEAR LAKEVIEW ELEMENTARY
AT VANDERBUILT ROAD. TIME ESTIMATED VIA RADAR.
0720 AM TSTM WND DMG PORTLAND 36.59N 86.52W
03/01/2017 SUMNER TN EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS POWER POLES SNAPPED AND
TREE LIMBS ON HOUSES IN PORTLAND ON HIGHWAY 109. TIME
ESTIMATED FROM RADAR.
0730 AM LIGHTNING WESTMORELAND 36.56N 86.25W
03/01/2017 SUMNER TN EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS LIGHTNING STUCK A HOUSE IN
WESTMORELAND. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER OHX1700087 OHX1700102 OHX1700090 OHX1700091 OHX1700094
OHX1700096 OHX1700097 OHX1700089 OHX1700093 OHX1700099 OHX1700100
OHX1700092 OHX1700098 OHX1700101 OHX1700102
SHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 11:02 PM CST | Tornado Warning | OHX | Stewart | 23 min |
| Mar 1, 5:27 AM CST | Special Weather Statement | OHX | Hickman, Houston, Humphreys, Montgomery, Stewart | 48 min |
| Mar 1, 5:54 AM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more | 36 min |
| Mar 1, 6:04 AM CST | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 41 min |
| Mar 1, 6:24 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 3 more | 36 min |
| Mar 1, 6:26 AM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 34 min |
| Mar 1, 6:55 AM CST | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Rutherford, Sumner, Trousdale, Williamson and 1 more | 35 min |
| Mar 1, 7:03 AM CST | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 27 min |
| Mar 1, 7:26 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Clay, DeKalb, Jackson, Macon, Rutherford and 4 more | 34 min |
| Mar 1, 7:28 AM CST | Tornado Warning | OHX | Smith, Wilson | 32 min |
| Mar 1, 7:49 AM CST | Tornado Warning | OHX | Clay, Macon | 26 min |
| Mar 1, 7:52 AM CST | Tornado Warning | OHX | DeKalb, Putnam, Smith | 23 min |
| Mar 1, 7:58 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Clay, DeKalb, Jackson, Macon, Overton and 5 more | 32 min |
| Mar 1, 8:12 AM CST | Tornado Warning | OHX | Jackson, Overton, Putnam | 33 min |
| Mar 1, 8:17 AM CST | Special Weather Statement | OHX | Lewis | 28 min |
| Mar 1, 8:20 AM CST | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more | 25 min |
| Mar 1, 8:45 AM CST | Special Weather Statement | OHX | Lewis | 45 min |
| Mar 1, 9:42 AM CST | Special Weather Statement | OHX | Hickman, Lewis | 33 min |
| Mar 1, 9:46 AM CST | Special Weather Statement | OHX | Cannon, Rutherford | 44 min |
| Mar 1, 9:57 AM CST | Areal Flood Advisory | OHX | Lewis, Perry, Wayne | 2 hr |
| Mar 1, 10:18 AM CST | Special Weather Statement | OHX | Cannon, White | 42 min |
| Mar 1, 10:18 AM CST | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 42 min |
| Mar 1, 10:22 AM CST | Special Weather Statement | OHX | Marshall | 38 min |
| Mar 1, 10:35 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 25 min |
| Mar 1, 10:59 AM CST | Special Weather Statement | OHX | Marshall | 46 min |
| Mar 1, 11:03 AM CST | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 27 min |
| Mar 1, 11:27 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Wayne | 48 min |
| Mar 1, 11:43 AM CST | Special Weather Statement | OHX | Bedford, Coffee | 47 min |
| Mar 1, 12:13 PM CST | Severe Thunderstorm Warning | OHX | Giles | 21 min |
| Mar 1, 12:18 PM CST | Special Weather Statement | OHX | Cumberland | 27 min |
| Mar 1, 12:42 PM CST | Special Weather Statement | OHX | Grundy | 33 min |
| Mar 1, 12:46 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.